advertisement
Question
Posted by: Sharp | 2010/08/27

birth control

Hi Doc

I am using nustrate injection as a form of birth control, ever since I started a year ago I have not seen my monthlies (periods) is this normal or will there be long term effects.what should I be worried if so what should I do?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sharp

This is normal and you do not have to be concerned.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement